MENU

You are here

Publications

Export 52 results:
Filters: First Letter Of Last Name is L  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
L
Landi G, Marmo G. Lie algebra extensions and abelian monopoles. Phys. Lett. B 195 (1987), no. 3, 429-434 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/506
Landi G, Marmo G. Graded Chern-Simons terms. Phys. Lett. B 192 (1987), no. 1-2, 81-88. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/508
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448
Landi G, Marmo G. Extensions of Lie superalgebras and supersymmetric Abelian gauge fields. Phys. Lett. B 193 (1987), no. 1, 61-66. [Internet]. 1987 . Available from: http://hdl.handle.net/1963/507
Landi G, Marmo G. Einstein algebras and the algebraic Kaluza-Klein monopole. Phys. Lett. B 210 (1988), no. 1-2, 68--72. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/603
Landi G, Pagani C, Reina C. A Hopf bundle over a quantum four-sphere from the symplectic group. Commun. Math. Phys. 263 (2006) 65-88 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2179
Landi G, Bartocci C, Bruzzo U. Chern-Simons forms on principal superfiber bundles. J.Math.Phys.31:45,1990 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/590
Landi G, De Filippo S. Flat connections for Lax hierarchies on coadjoint orbits. Phys. Lett. A 108 (1985), no. 7, 311-314 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/460
Landi G, Pagani C, Reina C, van Suijlekom W. Noncommutative families of instantons. Int. Math. Res. Not. vol. 2008, Article ID rnn038 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3417
Landi G, Marmo G. Algebraic reduction of the \\\'t Hooft-Polyakov monopole to the Dirac monopole. Phys. Lett. B 201 (1988), no. 1, 101-104. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/578
Landi G, Marmo G. Algebraic differential calculus for gauge theories. Nuclear Phys. B. Proc. Suppl. 18A (1990), 171 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/891
Landi G, van Suijlekom W. Principal fibrations from noncommutative spheres. Comm. Math. Phys. 260 (2005) 203-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2284
Landi G. An Algebraic Setting for Gauge Theories. [Internet]. 1988 . Available from: http://hdl.handle.net/1963/5828
Landi G, Reina C, Zampini A. Gauged Laplacians on quantum Hopf bundles. Comm. Math. Phys. 287 (2009) 179-209 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3540
Lassila T, Manzoni A, Quarteroni A, Rozza G. A Reduced Computational and Geometrical Framework for Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Model Order Reduction in Fluid Dynamics: Challenges and Perspectives. 2014 .
Lassila T, Manzoni A, Rozza G. Reduction Strategies for Shape Dependent Inverse Problems in Haemodynamics. SISSA; 2013.
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Lassila T, Manzoni A, Quarteroni A, Rozza G. Generalized reduced basis methods and n-width estimates for the approximation of the solution manifold of parametric PDEs. In: Springer, Indam Series, Vol. 4, 2012. Springer, Indam Series, Vol. 4, 2012. Springer; 2012. Available from: http://hdl.handle.net/1963/6340
Lassila T, Manzoni A, Quarteroni A, Rozza G. A reduced-order strategy for solving inverse Bayesian identification problems in physiological flows. SISSA; 2013.
Lazzaroni G, Rossi R, Thomas M, Toader R. Some remarks on a model for rate-independent damage in thermo-visco-elastodynamics. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7463
Lazzaroni G, Nardini L. On the 1D wave equation in time-dependent domains and the problem of debond initiation. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35302
Lazzaroni G, Toader R. Some remarks on the viscous approximation of crack growth. Discrete Contin. Dyn. Syst. Ser. S [Internet]. 2013 ;6. Available from: http://hdl.handle.net/1963/4206
Lazzaroni G, Rossi R, Thomas M, Toader R. Rate-independent damage in thermo-viscoelastic materials with inertia. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7444
Lazzaroni G, Toader R. A MODEL FOR CRACK PROPAGATION BASED ON VISCOUS APPROXIMATION. {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES}. 2011 ;{21}:{2019-2047}.

Pages

Sign in